# SDR YENA20121215669

- Difficulty date: December 15, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 2150
- Aircraft time: 36,746 hours, 12,844 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 672 LAX-JFK, ON TAKEOFF FLIGHT ATTENDANT REPORTS EMERGENCY EXIT LIGHTS OVER REAR GALLEY SERVICE DOORS AND OVERHEAD REAR GALLEY ENTRY WENT OUT.  REPAIRED WIRING AT EMERGENCY EXIT SIGN 52WL AFT GALLEY LIGHTS.  OPS CHECK GOOD EMERGENCY LIGHT TEST IAW AMM 33-50-00.  FOUND ALL NORMAL.
